# SDR 20010416CW010

- Difficulty date: March 13, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N414JK
- Make and model: Cessna 414A
- Aircraft serial: 414A0626
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000863
- Condition: Broken
- Location: Te Flaps
- Part time: 6,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE SNAPPED BY FIRST PULLEY OUTBOARD OF FLAP MOTOR,  RIGHT SIDE.  NO EVIDENCE OF WEAR OR CORROSION.  PULLEY WAS TURNING FREE.  FAILURE CAUSED SPLIT FLAPS ON LANDING.
